# SDR GTIA2017021201782

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 6,696 hours, 3,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN AND COCKPIT COMING FROM THE NR 1 PACK DURING FLIGHT ON APP EASB WITH OUT APU USED.  PERFORMED TSM 05-50-00-810-831-A, INSPECTED NR 1 ENGINE, NR 2 ENGINE, AND APU FOR POSSIBLE LEAKS. NO LEAKS NOTED.  PERFORMED NR 1 & 2 ENGINE RUNS IAW AMM 71-00-00-810-801-A, TO ISOLATE BETWEEN NR 1 & 2 PACKS.  DEFECTS NOTED,   OK FOR CONTINUED OPERATION
